MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. AIR/WATER VALVE

SHIRAKAWA OLYMPUS CO., LTD. AIR/WATER VALVE
Model Number MAJ-1444
Medical Device Problem Codes Device Reprocessing Problem (1091); Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter name and address- address:- full name of the facility establishment is (b)(6).The device (maj-1444) was not returned for evaluation.In communication with the facility, it was conveyed that " reprocessing properly implements brushing".The scope in the reported event was returned for evaluation under report patient identifier (b)(6).Supplemental report(s) will be submitted should any relevant new information is available.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
It was reported dirt observed coming out from the tip of the scope gf-uct260, string of blood was observed.The use of device was immediately discontinued and was not used on another patient.According to the report, the device was cleaned using an oer-5 (scope reprocessor machine) after its uses on 12/2 and in the morning of 12/6, the reported event occurred.There was no harm reported.No patient harm, no user injury reported as the result of the event.There is no patient infection associated on this reported event.The scope on the event reported was used in combination with maj-1444 device (air/water valve unit).This report is being submitted for the maj-1444 device (air/water valve unit)- report with patient identifier (b)(6).This event includes two reports : report with patient identifier (b)(6) (maj-1444).Report with patient identifier (b)(6) ( scope gf-uct260, sn (b)(4)).This report is for report with patient identifier (b)(6) (maj-1444).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the root cause of the foreign material was unable to be identified.Olympus will continue to monitor field performance for this device.

Brand Name
AIR/WATER VALVE
Common Device Name
AIR/WATER VALVE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16100704
Report Number3002808148-2023-00097
Device Sequence Number6093215
Product Code ODG
UDI-Device Identifier04953170209680
UDI-Public04953170209680
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1444
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GF-UCT260, SN (B)(4)OER-5
Patient SexUnknown